# SDR 249TR0010

- Difficulty date: November 5, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 45,919 hours, 26,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000629
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 OUTSIDE EMERGENCY LIGHT INOP.  INSTALLED NEW EMERGENCY EXIT LIGHT ASSY.
